# SDR ASAA2016052516846

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,817 hours, 9,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES ON MASTER CAUTION RECALL AFTER ENGINE START AND EXTINGUISHES AFTER MASTER CAUTION RESET.  ACFT GROUNDED. COMPLIED WITH TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-00-700-803, BITE CHECK RESET GOOD . OPS TEST IAW AMM TASK 21-51-00-700-802, OPS CHECK GOOD.
